MathSciNet Relay Station
MathSciNet bibliographic data
MR1422605 35R35 (35J40 35Q30 76D05)
Friedman, Avner; Velázquez, Juan J. L. Time-dependent coating flows in a strip. I. The linearized problem. Trans. Amer. Math. Soc. 349 (1997), no. 8, 2981–3074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement